# SDR AALA201804189011

- Difficulty date: April 12, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 69,498 hours, 8,786 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Binding
- Location: Crew Rest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT/CREW REST DOOR BINDING AND BECOMES DIFFICULT TO OPEN IN FLIGHT. ADJUSTED FLIGHT ATTENDANT MDCR DOOR LATCH IAW AMM 25-29-04.
